Peano curves and moduli of continuity
Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 20-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_2_a2,
author = {A. A. Budagov},
title = {Peano curves and moduli of continuity},
journal = {Matemati\v{c}eskie zametki},
pages = {20--27},
year = {1991},
volume = {50},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a2/}
}
A. A. Budagov. Peano curves and moduli of continuity. Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 20-27. http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a2/